Space-filling properties of good lattice point sets
Biometrika · 2015 · Volume 102 · Issue 4
Abstract
We study space-filling properties of good lattice point sets and obtain some general theoretical results. We show that linear level permutation does not decrease the minimum distance for good lattice point sets, and we identify several classes of such sets with large minimum distance. Based on good lattice point sets, some maximin distance designs are also constructed.
Enable JavaScript for citation tools and additional paper interactions.